"[Who]-Can-Write-No-More": Stylometry, Authorship, and "The Loved Dead" w/ A. Gladwin and M. Lavin, To Appear, pending edits, in Literary and Linguistic Computing
The Cosmic Angle of Regarding: Mathematics and the Fiction of H. P. Lovecraft. To Appear, pending edits, in:
1) Journey's Into Fear Volume 1, Crossroad Press/SpiderBaby Grafix & Publications. Planned release TBA.
2) Weird Tales: The Unique Magazine and the Evolution of American Fantasy and Horror. Scarecrow Press; Studies in Supernatural Literature Series (series editor S. T. Joshi). Planned release TBA.
Checkerboard Julia Sets for Rational Maps w/ P. Blanchard, F. Cilingir, D. Cuzzocreo, R.L. Devaney, E. Russell, The International Journal of Bifurcations and Chaos 23, No. 2 (2013)
Statistics in the Hyborian Age: An Introduction to Stylometry, chapter in Conan meets the Academy: Multidisciplinary Essays on the Enduring Barbarian, McFarland Press (2012) Here is a short interview regarding this paper.
Classifying Simple Closed Curve Pairs in the 2-Sphere and a Generalization of the Schoenflies Theorem w/ R. Franzosa and I. Gotchev, Topology and its Applications, 158 (2011) 748-760
Sierpinski carpets as Julia sets for Imaginary 3-Circle Inversions Journal of Difference Equations and Applications Vol. 16, Issue 5,6 (2010), 705 - 713
The Dynamics of Two and Three Circle Inversion, Fundamenta Mathematicae 199 (2008), 227-247
Singular Pertubations of z^n w/ R. L. Devaney, M. Holzer, M. Moreno Rocha, and D. Uminsky, Transcendental Dynamics and Complex Analysis, London Math Society Lecture Notes Series, Vol. 348, Cambridge University Press, eds. P. Rippon and G. Stallard, (2008) 111-137
Sierpinski Carpets and Gaskets as Julia Sets of Rational Maps w/ P. Blanchard, R. L. Devaney, M. Moreno Rocha, P. Seal, S. Siegmund, and D. Uminsky, Dynamics on the Riemann Sphere: A Bodil Branner Festschrift. Eds. P. Horth and C. Peterson. European Mathematical Society, (2006), 97-119
A Criterion for Sierpinski Curve Julia Sets w/ R. L. Devaney, Topology Proceedings 30 No. 1 (2006), 1-17
Locally Sierpinski Julia Sets of Weierstrauss Elliptic p-Functions w/ J. Hawkins, International Journal of Bifurcation and Chaos 16, No. 5 (2006) 1505-1520
Sierpinski Curve Julia Sets and Singular Perturbations of Complex Polynomials w/ P. Blanchard, R. L. Devaney, P. Seal, and Y. Shapiro, Ergodic Theory and Dynamical Systems 25 (2005), 1047-1055
Symbolic Dynamics for a Sierpinski Curve Julia Sets w/ R. L. Devaney, Journal of Difference Equations and Applications 11 (2005), 581-596
Buried Sierpinski Curve Julia Sets w/ R. L. Devaney, Discrete and Continuous Dynamical Systems 13 (2005), 1035-1046.
The Escape Trichotomy for Singularly Perturbed Rational Maps w/ R. L. Devaney and D. Uminsky, Indiana University Mathematics Journal 54 (2005), 1621-1634
Perturbations of Complex Polynomials and Circle Inversion Maps Boston University Doctoral Disertation (Unpublished)